# SDR VNAA0804019

- Difficulty date: April 26, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 9,674 hours, 9,955 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMBOUT A LEFT EMERGENCY DOOR MESSAGE.  CREW ELECTED TO RETURN TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT HAND EMERGENCY DOOR AND FOUND NO DEFECTS.  MAINTENANCE DEFERRED THE DOOR INDICATION ONLY PER MEL 52-70-03.  MAINTENANCE COMPLIED WITH AN OPS CHECK OF THE EMERGENCY EXIT DOOR INDICATION IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPS CHECK WAS GOOD, MEL WAS CLEARED.  AIRCRAFT WAS RELEASED FOR SERVICE.
